You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1982/41/2
An application of Hilbert's irreducibility theorem to diophantine equations
Download
PDF
- An application of Hilbert's irreducibility theorem to diophantine equations
Article
Original scientific text
Title
An application of Hilbert's irreducibility theorem to diophantine equations
Authors
Andrzej Schinzel
1
Affiliations
Warszawa, Polska
Acta Arithmetica
1982/41/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-211
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics